Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 32, NWS Key West, FL

November 4, 2011

NWS Key West, FL issued this small craft advisory at Nov 4, 2011, 3:47 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 3:47 PM EDT (19:47 UTC)
Expired
Nov 5, 2011, 5:00 PM EDT
In force
25 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WHUS72 KKEY 041947
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
347 PM EDT FRI NOV 4 2011

GMZ031>034-042>044-052>055-072>075-050400-
/O.NEW.KKEY.SC.Y.0032.111104T1947Z-111105T0900Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
347 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF FLORIDA BAY...HAWK CHANNEL AND
STRAITS OF FLORIDA FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS...AND THE
EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WITH GUSTS
  NEAR 25 KNOTS WILL OVERSPREAD OUR ENTIRE MARINE DISTRICT LATE THIS
  AFTERNOON AND THIS EVENING. SEAS WILL BUILD TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
3 follow-up statements
445 
WHUS72 KKEY 050245
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1045 PM EDT FRI NOV 4 2011

GMZ031>034-042>044-052>055-072>075-050800-
/O.CON.KKEY.SC.Y.0032.000000T0000Z-111105T0900Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1045 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...HAWK CHANNEL AND STRAITS OF FLORIDA FROM OCEAN REEF TO
SOUTH OF DRY TORTUGAS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO.

* WINDS AND WAVES: MAINLY NORTH WINDS NEAR 20 KNOTS WITH FREQUENT
  GUSTS NEAR 25 KNOTS ARE EXPECTED OVERNIGHT. SEAS WILL BUILD IN
  EXCESS OF 7 FEET IN THE STRAITS OF FLORIDA AND THE EXTREME
  SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
977 
WHUS72 KKEY 050813
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
413 AM EDT SAT NOV 5 2011

GMZ031>034-042>044-050915-
/O.CAN.KKEY.SC.Y.0032.000000T0000Z-111105T0900Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
413 AM EDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY WILL EXPIRE THIS MORNING...

SINCE WINDS HAVE DECREASED BELOW 20 KNOTS...THE SMALL CRAFT ADVISORY
HAS BEEN ALLOWED TO EXPIRE. SMALL CRAFT NEED TO EXERCISE CAUTION
ACROSS ALL WATERS FOR SUSTAINED WINDS BETWEEN 15 AND 20 KNOTS.
SEAS BETWEEN 3 TO 6 FEET ARE EXPECTED ACROSS THE OFFSHORE GULF WATERS AS
WELL AS THE WATERS IN THE SOUTHEASTERN GULF OF MEXICO INCLUDING THE
DRY TORTUGAS AND REBECCA SHOAL CHANNEL. HOWEVER...A SMALL CRAFT
ADVISORY WILL LIKELY BE REQUIRED TONIGHT ACROSS ALL OF THESE WATERS. 

$$

GMZ052>055-072>075-051500-
/O.EXT.KKEY.SC.Y.0032.000000T0000Z-111105T1500Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
413 AM EDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS OF FLORIDA
FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WITH SEAS
  OF 4 TO 7 FEET IN THE STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

FUTTERMAN
510 
WHUS72 KKEY 051354
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
954 AM EDT SAT NOV 5 2011

GMZ052>055-072>075-052100-
/O.EXT.KKEY.SC.Y.0032.000000T0000Z-111105T2100Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
954 AM EDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS OF FLORIDA
FROM OCEAN REEF TO SOUTH OF DRY TORTUGAS.

* WAVES: SEAS OF 5 TO 7 FEET IN THE STRAITS OF FLORIDA BEYOND HAWK
  CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS SEAS 7 FEET OR
HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS
SHOULD AVOID OPERATING IN THESE CONDITIONS. 

&&

$$

BWC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 3:34 PM EDT, 13 minutes earlier.

Area forecast discussion, Nov 4, 3:34 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
334 PM EDT FRI NOV 4 2011

.DISCUSSION...
.CURRENTLY...
A DEEPENING SURFACE LOW PRESSURE SYSTEM (1004 MB) IS LOCATED JUST
OFFSHORE OF THE NORTH CAROLINA/SOUTH CAROLINA COAST WITH AN
ASSOCIATED COLD FRONT DRAPED ACROSS SOUTH CENTRAL FLORIDA...BETWEEN
NAPLES AND EVERGLADES CITY AND INTO THE EXTREME SOUTHEAST GULF OF
MEXICO JUST NORTHWEST OF DRY TORTUGAS. THIS COLD FRONT WHICH IS
ASSOCIATED WITH SCATTERED SPRINKLES...IS MOVING SOUTHEAST NEAR
15 KNOTS. OTHERWISE...SKIES ARE SUNNY ACROSS MOST OUR SERVICE AREA
WITH TEMPERATURES IN THE UPPER 70S TO NEAR 80 DEGREES WITH NORTHWEST
WINDS OF 10 TO 15 MPH.

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
A MID AND UPPER LEVEL DISTURBANCE ALONG THE NORTH CAROLINA/SOUTH
CAROLINA COAST THIS AFTERNOON WILL MIGRATE WELL OFFSHORE BEFORE
CUTTING OFF IN THE SOUTHWEST ATLANTIC OCEAN OVER THE NEXT COUPLE OF
DAYS. MEANWHILE...A MASSIVE...NORTH-SOUTH ORIENTED RIDGE WILL
TRACK INTO THE EASTERN UNITED STATES RESULTING IN LARGE SCALE
SUBSIDENCE ACROSS OUR ENTIRE REGION. BECAUSE OF THE MIGRATORY
UNDULATION ALOFT...A COLD FRONT WILL PASS THROUGH OUR AREA LATE THIS
AFTERNOON AND THIS EVENING ACCOMPANIED BY SOME SPRINKLES WITH A
BRIEF SPELL OF COLD THICKNESS (-20) (1000-850 MB)ADVECTION. IN WAKE
OF THE COLD FRONT...A LARGE CONTINENTAL AREA OF HIGH PRESSURE OVER
THE ENTIRE EASTERN UNITED STATES WILL SLOWLY INTENSIFY THIS
WEEKEND...BEFORE SLOWLY WEAKENING EARLY NEXT WEEK. PRECIPITATION
WISE ALONG THE ISLAND CHAIN...OUTSIDE OF THE POSSIBLE SPRINKLES LATE
THIS AFTERNOON AND EARLY THIS EVENING...ONLY ISOLATED 10 PERCENT
POPS WILL BE INSERTED BEGINNING SATURDAY NIGHT DUE TO LOW LEVEL
MOISTURE FLUX WITHIN A FRESH TO STRONG NORTHEAST TO EAST TRAJECTORY.
BELOW NORMAL TEMPERATURES WILL BE FELT TONIGHT AND MOST OF
SATURDAY...BEFORE A NORTHEAST FETCH RETURNS TEMPERATURES TO AVERAGE
BEGINNING SATURDAY NIGHT WITH DAYTIME HIGHS NEAR OR JUST ABOVE 80
AND OVERNIGHT LOWS IN THE LOWER 70S.

&&

.LONG TERM (TUESDAY THROUGH FRIDAY)...
SURFACE LOW PRESSURE EAST OF THE BAHAMIAN CHAIN WILL GRADUALLY LIFT
NORTHWARD AND MERGE WITH A MID LATITUDE LOW PRESSURE SYSTEM JUST
OFFSHORE OF THE SOUTHEAST UNITED STATES THURSDAY...BEFORE LIFTING
OFFSHORE OF THE MID ATLANTIC COAST ON FRIDAY. WITH THIS
MERGE...ANOTHER WEAK COLD FRONT WILL PUSH DOWN THE FLORIDA PENINSULA
AND THROUGH OUR REGION AT THE END OF NEXT WEEK. OUTSIDE OF A NARROW
SWATH OF LOW LEVEL HIGHER MOISTURE (PWAT NEAR 1.25 INCHES) WITH THE
AFOREMENTIONED FRONT...SIGNIFICANT LARGE SCALE SUBSIDENCE WILL LIMIT
SHOWER COVERAGE TO ISOLATED AT BEST. OTHERWISE...NEAR NORMAL
TEMPERATURES WITH DAYTIME HIGHS NEAR 80 AND OVERNIGHT LOWS NEAR OR
JUST ABOVE 70 DEGREES CAN BE EXPECTED BEFORE THE NEXT COLD FRONT.

&&

.MARINE...
IN WAKE OF A COLD FRONT LATE THIS AFTERNOON AND EVENING...A SPELL OF
NORTHERLY WINDS NEAR 20 KNOTS WILL PREVAIL ON ALL KEYS COASTAL
WATERS...HENCE...A SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT.
WINDS WILL SLACKEN BY SATURDAY AFTERNOON...BEFORE ANOTHER SURGE
OVERSPREADS OUR MARINE DISTRICT SATURDAY NIGHT INTO EARLY NEXT WEEK.
AFTER A NORTHWEST SWELL AFFECTS THE EXTREME SOUTHEAST GULF OF MEXICO
INCLUDING DRY TORTUGAS AND REBBECCA SHOAL CHANNEL TONIGHT...A NORTH
TO NORTHEAST SWELL WILL EMANATE INTO THE NEARSHORE AND OFFSHORE
WATERS SOUTHEAST OF THE UPPER KEYS SATURDAY NIGHT THROUGH MONDAY
MORNING. SUBSEQUENTLY...A SMALL CRAFT ADVISORY/EXERCISE CAUTION
HEADLINE WILL BE REQUIRED FOR KEYS COASTAL WATERS OVER THE NEXT
SEVERAL DAYS.

&&

.AVIATION...
THROUGH 12Z SATURDAY...VFR CONDITIONS ARE EXPECTED TO PREVAIL AT KEY
WEST AND MARATHON. A COOL FRONT WILL PASS OVER THE FLORIDA
KEYS THIS EVENING INCREASING SURFACE WINDS OUT OF THE NORTHWEST TO
NORTH TO NEAR 15 KNOTS...GUSTING TO NEAR 20 KNOTS. AS THE FRONT
PASSES...19Z TO 23Z...A PERIOD OF MODERATE LOW LEVEL WIND SHEAR ON
APPROACH IS POSSIBLE...AND A BETTER CHANCE WITH THE DIRECTION
FROM 340 TO 010 AND GUSTS NEARING 20 KNOTS. SOME CEILINGS ARE
POSSIBLE NEAR THE FRONT WITH CEILINGS AT OR ABOVE 3000 FT.

&&

.CLIMATE...
KEYS WEATHER DATELINE...1998...THE OUTER RAINBANDS OF HURRICANE
MITCH PRODUCED AN F-1 TORNADO THAT CROSSED OVER ISLAMORADA CAUSING
100 THOUSAND DOLLARS IN DAMAGE...AN F-0 TORNADO WITH 50 THOUSAND
DOLLARS OF DAMAGE IN ROCK HARBOR...AND AN F-2 TORNADO IN KEY LARGO
WITH 25 MILLION DOLLARS IN DAMAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  67  76  68  77 / -  -  10 -
MARATHON  63  78  65  77 / -  -  10 -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS.
&&

PUBLIC/MARINE.........APA
AVIATION/NOWCASTS.....BWC
DATA COLLECTION.......MB/WU

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Nov 4, 6:15 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
615 AM EDT FRI NOV 4 2011

FLZ076>078-GMZ031>034-042>044-052>055-072>075-051000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
615 AM EDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED TODAY. A COLD FRONT WILL MOVE ACROSS
THE KEYS THIS EVENING. WINDS SHIFT TO BETWEEN NORTHWEST AND NORTH
AND ABRUPTLY INCREASE FROM 10 TO 15 KNOTS DURING THE AFTERNOON TO
BETWEEN 15 AND 20 KNOTS THIS EVENING...THEN INCREASING TO AROUND 20
KNOTS BY MIDNIGHT. AS A RESULT...SMALL CRAFT ADVISORY CONDITIONS ARE
LIKELY ACROSS ALL WATERS SURROUNDING THE KEYS BY MIDNIGHT...WITH
SEAS OF 4 TO 8 FEET EXPECTED ACROSS THE FLORIDA STRAITS. THE HIGHEST
SEAS WILL BE WEST OF REBECCA SHOAL LIGHT DUE TO A NORTHERLY SWELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY NIGHT THROUGH SUNDAY NIGHT...HAZARDOUS BOATING CONDITIONS
ARE EXPECTED ACROSS ALL KEYS WATERS AS SMALL CRAFT ADVISORY
CONDITIONS ARE ANTICIPATED DUE TO WINDS AROUND 20 KNOTS. THE HIGHEST
SEAS ARE EXPECTED ACROSS THE FLORIDA STRAITS OFFSHORE OF THE UPPER
KEYS WHERE ARE FORECAST TO BE BETWEEN 6 AND 10 FEET DUE TO A
NORTHERLY SWELL.

SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY REMAIN IN PLACE ACROSS
THE FLORIDA STRAITS MONDAY THROUGH TUESDAY NIGHT DUE TO ELEVATED
SEAS IN EXCESS OF 7 FEET. WINDS AND SEAS WILL LET DOWN THEREAFTER.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FUTTERMAN

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.